# SDR AALA2018072019009

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 19,180 hours, 7,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION FOUND ON THE LEFT ZEE CHANNEL ASSEMBLY, BS 500E TO 500A.  REPAIRED THE CHANNEL IAW SRM 53-00-53-2R-6.
